# SDR DALA13055433724

- Difficulty date: October 24, 2013
- Submitted: October 27, 2013
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 42,300 hours, 17,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENT IN L/E OF HORIZONTAL STABILIZER AT SS 138.  REPAIRED IAW SRM 55-10-01, PARA 4D.
